# SDR IPXA2024102293636

- Difficulty date: September 25, 2024
- Submitted: October 22, 2024
- Operation: Air carrier
- Aircraft: N404UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23726
- Aircraft time: 38,458 hours, 26,270 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Latch
- Condition: Inoperative
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW ENTRY DOOR LATCHES UPPER AND LOWER APPEAR TO HAVE GOUGES . 89-413.BLENDED OUT GOUGES ONUPPER AND LOWER LATCH CAMS ON CREW ENTRY DOOR. IAW SREO-14721-REQ001.
